# SDR DHL2007782515

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,330 hours, 34,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 254 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE BS 254 AT STR 10L HAS EDGE CRACKED TO FASTENER HOLE.  CUT OUT DAMAGED SKIN, 1.5"  1", PER B727 SRM 53-30-3 FIG 29.  FABRICATED FILLER FROM 2024-T3, .063" BY 1.5" BY 1", PO NR 9004670; AND DOUBLER FROM 2024-T3, .080" BY 14.5" BY 12.75", PO NR 7177117;  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 53-30-3 FIG 29.  CAT "A" REPAIR.
